MathSciNet Relay Station
MathSciNet bibliographic data
MR1986814 (2004e:65006) 65B05
Alexander, Roger Index-doubling in sequences by Aitken extrapolation. Math. Comp. 72 (2003), no. 244, 1947–1961 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement